Skip to content
My WebMD Sign In, Sign Up
?
avatar
An_190691 posted:
I had unprotected sex with my boyfriend and the next day took 4 of my birth control pills then 12 hours later took 4 more. I was not on the pill regularly. That was 2 weeks ago. When I have done that in the past I'd have my period 6 days later. I have been cramping off and on the last week. I am due for my period tomorrow. Any suggestions?
Reply
 
avatar
An_190692 responded:
You have to take BC pills on a reg basis for them to work. Loading up on them all at once will not work, and even if you do get a period it could be because your messing with all the hormones, not taking them, and then loading up. You need to consider the morning after pill when something like this happens, and you don't want to become pregnant. You should also always use some form of BC, if your not trying to conceive.


Spotlight: Member Stories

About a week a go, on march 7th, I sorta had sex for the first time. My boyfriend put it in, but he didn't cum. I started bleeding and so he chang...More

Helpful Tips

Home Pregnancy Tests
The first step to finding out whether you are pregnant is to take a home pregnancy test. A secret many women don't know is that a lot of ... More
Was this Helpful?
12 of 20 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.